Share This Article:

Two Dimensional Representation of the Dirac Equation in Non-Associative Algebra

Abstract Full-Text HTML XML Download Download as PDF (Size:239KB) PP. 184-186
DOI: 10.4236/jmp.2012.32025    5,726 Downloads   9,642 Views   Citations

ABSTRACT

In this note a simple extension of the complex algebra to higher dimension is proposed. Using the proposed algebra a two dimensional Dirac equation is formulated and its solution is calculated. It is found that there is a sub-algebra where the associative nature can be recovered.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

S. Hamieh and H. Abbas, "Two Dimensional Representation of the Dirac Equation in Non-Associative Algebra," Journal of Modern Physics, Vol. 3 No. 2, 2012, pp. 184-186. doi: 10.4236/jmp.2012.32025.

References

[1] S. L. Adler, “Quaternion Quantum Mechanics and Quantum Fields,” Oxford University Press, New York, 1995.
[2] G. Birkhoff and J. Neuman, “The Logic of Quantum Mechanics,” Annals of Mathematics, Vol. 37, No. 4, 1936, pp. 823-843. doi:10.2307/1968621
[3] D. Finkelstein, J. M. Jauch, S. Schiminovich and D. Spei- ser, “Foundations of Quaternion Quantum Mechanics,” Jour- nal of Mathematical Physics, Vol. 3, No. 2, 1962, pp. 207- 220. doi:10.1063/1.1703794
[4] A. A. Albert, “On a Certain Algebra of Quantum Mecha- nics,” Annals of Mathematics, Vol. 35, No. 1, 1934, pp. 65- 73. doi:10.2307/1968118

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.